Sunday, July 23, 2006
When the Not-So Nice Doctors Don't Respond To Your Taunts - Maybe A Nice And Consciencious One Will Answer Some Questions...?
Today, I'm calling out none other than the Poetic Mermaid! Yes! Like Odysseus/Ulysses before me, I dread not the mermaid's chants - I'm firmly tied up to my desk chair, see... ;) No, not by the kind of restraints that you're thinking of now...! Luminous me did not fall off the banana truck yesterday, you know! Not that I'm admitting to being like Cheech Marin either - and being nothing else than an illegal alien on North American soil - NO! Hold back the State Troopers, FBI, Mounties or whatever else comes after those anymore...!
Fact is, the Poetic Mermaid has come to blogland primarily to verse poetic - not to discuss the faults and flaws of the medical profession and Establishment to which she primarily belongs... Aye, she is one of THEM. However, the first time I made her acquaintance was because I had her come on this very blog to comment on my post which made short work of shrinks that time... It is preserved for posterity here.
Now, I tried to contact Dr. Mermaid (...) via e-mail - with no success.
Maybe she will read the blog again - and finally help me sort out this mess!
I've spoken with male nurses (ugh) "normal nurses" and a couple of unbiased doctors locally - and now I want the opinion of at least one doctor who is assuredly NOT local in the least! If anyone else wants to give me an expert opinion, I am open to other sea folk's interventions as well! :)
The meds dad took for 13 years and was fine with were:
ADALAT XL (first 30 then 60)
ENTROPHEN (it is just a coated aspirin, I do believe)
DYAZIDE / NOVOTRIAMZIDE
DIABETA (aka METFORMIN... lest it is Glyburide?)
GLUCOPHAGE (aka GLYBURIDE... lest this one's the Metformin?!?)
Yes - I always confused the latter two - although one is 850mg and the other 2.5 mg! The coated aspirin was another source of confusion - something called "dyazide" cannot be aspirin though! It was coated because he had difficulty swallowing... of course. Since the 1993 rather mild stroke... He took the two meds for diabetes TWICE A DAY. The other 3 were "once a day" dosages. I would check his sugar levels. And he sometimes had some mild skin irritation on the chest with all that - we used CLOTRIMADERM on that - a cream. You know it, I'm sure.
That's it, that's all.
But really - the Ampicillin is my source of worry - help me hang' em on that, yeah! Any doctors with a conscience and a sense of "the right thing" out there... hmm?